Ruled Surfaces in E⁴ with Constant Ratio of the Gaussian Curvature and Gaussian Torsion
Local and global existence theorems on the ruled surfaces with a constant ratio of the Gaussian curvature and Gaussian torsion are proved.
Saved in:
Date: | 2008 |
---|---|
Main Author: | |
Format: | Article |
Language: | English |
Published: |
Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України
2008
|
Series: | Журнал математической физики, анализа, геометрии |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/106513 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Ruled Surfaces in E⁴ with Constant Ratio of the Gaussian Curvature and Gaussian Torsion / O.A. Goncharova // Журнал математической физики, анализа, геометрии. — 2008. — Т. 4, № 3. — С. 371-379. — Бібліогр.: 4 назв. — англ. |